# SDR G8GA20080006

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 49,919 hours, 33,680 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002916
- Part serial: OA4410
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 715 FROM HRL TO MEM. DURING CLIMB OPERATION ON FLAP RETRACTION THE NR 2 LEADING EDGE SLAT WOULD NOT RETRACT.  CREW PERFORM REQUIRED PROCEDURES AND RETURNED TO HRL WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 SLAT ACTUATOR WAS REMOVED AND REPLACED, OPS AND LEAK CHECKED GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
